Translator Disclaimer
15 February 2002 Toric Hilbert schemes
Irena Peeva, Mike Stillman
Duke Math. J. 111(3): 419-449 (15 February 2002). DOI: 10.1215/S0012-7094-02-11132-6

Abstract

We introduce and study the toric Hilbert scheme that parametrizes all ideals with the same multigraded Hilbert function as a given toric ideal.

Citation

Download Citation

Irena Peeva. Mike Stillman. "Toric Hilbert schemes." Duke Math. J. 111 (3) 419 - 449, 15 February 2002. https://doi.org/10.1215/S0012-7094-02-11132-6

Information

Published: 15 February 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1067.14005
MathSciNet: MR1885827
Digital Object Identifier: 10.1215/S0012-7094-02-11132-6

Subjects:
Primary: 14C05
Secondary: 13D40, 14M25

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.111 • No. 3 • 15 February 2002
Back to Top